MathSciNet Relay Station
MathSciNet bibliographic data
MR1845002 (2002c:30033) 30C80 (30D50)
Chelst, Dov A generalized Schwarz lemma at the boundary. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3275–3278 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement